Un analogue du théorème de Borel-Weil-Bott dans le cas non compact
Séminaire Bourbaki : vol. 1970/71, exposés 382-399, Séminaire Bourbaki, no. 13 (1971), Talk no. 398, 14 p.
@incollection{SB_1970-1971__13__323_0,
     author = {Schiffmann, G\'erard},
     title = {Un analogue du th\'eor\`eme de {Borel-Weil-Bott} dans le cas non compact},
     booktitle = {S\'eminaire Bourbaki : vol. 1970/71, expos\'es 382-399},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     note = {talk:398},
     publisher = {Springer-Verlag},
     number = {13},
     year = {1971},
     zbl = {0244.22009},
     mrnumber = {476927},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1970-1971__13__323_0/}
}
TY  - CHAP
AU  - Schiffmann, Gérard
TI  - Un analogue du théorème de Borel-Weil-Bott dans le cas non compact
BT  - Séminaire Bourbaki : vol. 1970/71, exposés 382-399
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:398
PY  - 1971
DA  - 1971///
IS  - 13
PB  - Springer-Verlag
UR  - http://www.numdam.org/item/SB_1970-1971__13__323_0/
UR  - https://zbmath.org/?q=an%3A0244.22009
UR  - https://www.ams.org/mathscinet-getitem?mr=476927
LA  - fr
ID  - SB_1970-1971__13__323_0
ER  - 
%0 Book Section
%A Schiffmann, Gérard
%T Un analogue du théorème de Borel-Weil-Bott dans le cas non compact
%B Séminaire Bourbaki : vol. 1970/71, exposés 382-399
%A Collectif
%S Séminaire Bourbaki
%Z talk:398
%D 1971
%N 13
%I Springer-Verlag
%G fr
%F SB_1970-1971__13__323_0
Schiffmann, Gérard. Un analogue du théorème de Borel-Weil-Bott dans le cas non compact, in Séminaire Bourbaki : vol. 1970/71, exposés 382-399, Séminaire Bourbaki, no. 13 (1971), Talk no. 398, 14 p. http://www.numdam.org/item/SB_1970-1971__13__323_0/

[1] A. Andreotti et E. Vesentini ,Carleman estimates for the Laplace-Beltrami equations on complex manifolds , Inst. Hautes Etudes Sci. Publ.Math. 25 (1965 ) ,313-362 . | Numdam | MR | Zbl

[2] M.F. Atiyah et I.M. Singer- The index of elliptic operators III, Ann.of Math. 87 , (1968) ,546-604 . | MR | Zbl

[3] A. Borel ,Compact Clifford-Klein forms of symmetric spaces ,Topology 2 (1963) ,111-122 . | MR | Zbl

[4] P. Griffiths et W. Schmid ,Locally homogeneous complex manifolds ,Acta Math. | MR | Zbl

[5] Harish-Chandra ,Representations of semi-simple Lie groups IV ,V ,VI Amer. J. Math. 77 (1955) ,743-777 , 78 (1956) ,1-41 et 564-628 . | Zbl

[6] Harish-Chandra ,Discrete series II ,Acta .Math. 116 (1966) ,1-111 . | MR | Zbl

[7] Hirzebruch F. ,Automorphe Formen und der Satz von Riemann-Roch ,in Symp. Intern. Top. Alg. 1956 ,129-144 ,Universidad de Mexico 1958 . | MR | Zbl

[8] R. Hotta. , on a realization of the discrete series for semi-simple Lie groups ,à paraitre . | Zbl

[9] B. Kostant ,Lie algebra cohomology and the generalized Borel-Weil theorem, Ann. of Math. ,74 (1961) ,329-387 . | MR | Zbl

[10] R.P. Langlands ,The dimension of spaces of automorphic forms ,Amer.J.Math. 85 (1963) ,99-125 . | MR | Zbl

[11] R.P. Langlands ,Dimension of spaces of automorphic forms ,in algebraic groups and discontinuous subgroups ,Proc. of Symposia in Pure Math. vol IX ,Amer. Math. Soc. Providence R.I. (1966) . | MR | Zbl

[12] M.S. Narasimhan et K. Okamoto ,An analogue of the Borel-Weil-Bott theorem for hermitian symmetric pairs of the non compact type ,Ann. of Math. | Zbl

[13] K. Okamoto ,on induced representations , Osaka J.Math. 4 (1967) ,85-94 | MR | Zbl

[14] K. Okamoto et H. Ozeki ,on square integrable -cohomology spaces attached to hermitian symmetric spaces ,Osaka J.Math. (1967) 95-110 . | MR | Zbl

[15] R. Parthasarathy ,Dirac operators and the discrete series ,à paraitre | Zbl

[16] R. Parthasarathy ,A note on the vanishing of certain L2-cohomologies , | Zbl

[17] W. Schmid ,Homogeneous complex manifolds and representations of semi-simple groups , non publié (thèse ,Berkeley 1967 ).

[18] W. Schmid ,Homogeneous complex manifolds and representations of semi-simple Lie groups ,Proc. Nat.Acad. Sci. U.S.A. 59 (1968) ,56-59 . | MR | Zbl

[19] W. Schmid ,On a conjecture of Langlands ,Annals of Math. 1971 . | MR | Zbl

[20] W. Schmid ,Some properties of square integrable representations of semi-simple Lie groups ,à paraitre . | Zbl